Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Prickly burning pain in thigh after intercourse. Took diflucan, labia got dry, nerve pain. Herpes ?

I believe I have herpes ... 6 days after intercourse with an unknown male I started getting a prickly pain in my thigh which has turned into a burning sensation... I also had a lot of gooey clear discharge so I went in to doctor who said it was a yeast infection and gave me diflucan after 4 days of the treatment the skin on the inner labia majora was extremely dry and started to Peel and became raw. Dr insisted it was due to the prior yeast infection. Did not bother to swab the area. I continue to have nerve pain on outer thigh and nerve pain on lower back and hips.. I even tried a chiropractor. And pain still there. I feel stinging in my genial and anal itching from time to time... negative blood results up to 6 months. With the exception of one hsv1. Results having to be released due to positive result to end up getting released with a neg. I have been dealing with all of this for over 6 months and I am now pregnant. And scared I m not gonna get the appropriate care... like antivirals to reduce shedding while delivering. What should I do?
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  589
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
There can be possibility of simple hypersensitivity or mild allergy to some contact allergen. Stay way from hot and humid conditions. The only precaution you must follow is not to touch, pinch pop or squeeze any of them other wise it can get infected and can cause complications. You can apply hydrocortisone cream and can take levocetrizine or Loratadine by mouth.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor